Put on 50mg trazodone 1 month ago. Missed 4 doses when rx wasnt filled in the time to prevent missed doses... i experienced severe pain to my skin..pain when the wind would blow and severe pain when my clothes would rub against my skin..anyone else experience this?
Kshetter; I am sorry it took so long for an answer. What you should have done when you picked up the Prescription was asked the pharmacist about this many times they know more than the doctors on this but anyway. Yes under less common side effects it list pretty much what you're saying you had plus sometimes muscle and bone pain. and also this copy and paste I took off our site here at drugs.com (Less common:
Burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings) This would be a good reason to put on your bottle in big writing what day to order so you don't run out You have to be tapered off of this medications and should never just stop it. So normally with most Insurance companies they well let you refill it 5 to 7 days prior to being out and now that you know that try and order it early so you don't have to go through these side effects again. Hope this helps and if I or we can help feel free to repost any other questions you have. enjoy your day. Chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2010 • 1 answer
Posted 29 Jul 2013 • 6 answers
Posted 25 Nov 2013 • 1 answer
Posted 28 Jul 2015 • 1 answer
Trazodone - I have severe insomnia and stay awake for periods of 3&4 days at a time . I'm 48 and way
Posted 16 Aug 2016 • 1 answer